# SDR C2XA10SH255

- Difficulty date: August 4, 2010
- Submitted: August 5, 2010
- Operation: Air carrier
- Aircraft: N11192
- Make and model: Emb EMB-145XR
- Aircraft serial: 145936
- Aircraft time: 13,460 hours, 7,295 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE SHEAR CLIP ON FRAME 65 BETWEEN STRINGERS 17-18L WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A SPLICE REPAIR IAW EC5320-01494.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
